# SDR AALA202110151839

- Difficulty date: September 22, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 40,313 hours, 14,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L:0.991 IN, W: 0.497 IN, D: 0.123 IN, ON AFT GALLEY AREA LOWER SILL LOCATED BETWEEN FR 66 TO FR 68 AND S23R. REPLACED SILL PER SRM 51-42-11-801, DRAWING D53480505 AND DRAWING D53474250.
